# SDR 04FDEA00393

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,131 hours, 24,537 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT LIGHTS FLICKERED ON & OFF, A/P CYCLED.  ALL GEN LOADS VARIED FROM 18 KW TO 30 KW, SIMULTANEOUSLY APPROX 1/2 SEC IN DURATION.  GEN VOLT STEADY; FREQUENCY SPIKED WITH GEN SPIKES.  INITIALLY OCCURRED AT HIGH POWER SETTINGS.  STABILIZED ON POWER REDUCTION DURING DESCENT AND THEN REOCCURRED, WITH SPEED BRAKE DEPLOYED LIGHT CYCLED FROM ARMED TO DO NOT ARM.
